# SDR YENA2020012260026

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 47,365 hours, 16,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00009668
- Condition: Failed
- Location: Emergency Lights
- Part time: 47,364 hours, 16,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 514,  ALL AFT GALLEY EMERGENCY SIGNS & LIGHTS FAILED TO ILLUMINATE ON POWER FAILURE.   R & R DEU B IAW 23-73-47. EMERGENCY LIGHTS IN AFT GALLEY OPS CHECKED GOOD
